Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1953 Publikationen

2004 | Monographie | Veröffentlicht | PUB-ID: 2936828
Lewandowski, S.: Sexualität in den Zeiten funktionaler Differenzierung. Eine systemtheoretische Analyse. Transcript, Bielefeld (2004).
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608612
Röckner, M., Wang, F.-Y.: On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society . 36, 95-104 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606483
Bogachev, V.I., Da Prato, G., Röckner, M., Sobol, Z.: Global gradient bounds for dissipative diffusion operators. Comptes Rendus Mathematique. 339, 277-282 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633
Röckner, M., Sobol, Z.: A new approach to Kolmogorov equations in infinite dimensions and applications to stochastic generalized Burgers equations. Comptes Rendus Mathematique. 338, 945-949 (2004).
PUB | DOI | WoS
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1877234
Da Prato, G., Röckner, M.: Invariant Measures for a Stochastic Porous Medium Equation. In: Kunita, H., Watanabe, S., and Takahashi, Y. (eds.) Stochastic Analysis and Related Topics. Advanced studies in pure mathematics. 41, p. 13-29. Mathematical Soc. of Japan, Tokyo (2004).
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Bogachev, V.I., Da Prato, G., Röckner, M.: Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics. 69, 321-325 (2004).
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607686
Da Prato, G., Röckner, M.: Weak solutions to stochastic porous media equations. Journal of Evolution Equations. 4, 249-271 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Röckner, M., Zhang, T.S.: Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences. 40, 385-427 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607414
Bogachev, V.I., Röckner, M., Wang, F.-Y.: Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics. 248, 335-355 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, S., Röckner, M.: Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability. 32, 1100-1139 (2004).
PUB | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung